# SDR AALA202212290147

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 17,201 hours, 6,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM29425
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
